# SDR SIMA20150202004

- Difficulty date: February 2, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 31,142 hours, 27,698 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527270006
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE RT ELEVATOR UPPER CTR SKIN 145-27270-006.  R & R RT ELEVATOR UPPER CTR SKIN IAW SRM 51-40-02, 51-20-01, 51-20-03, 51-40-06, 55-20-01, 55-10-01 & ETN EM-55-073R2. FOR PAINT, WEIGHT & BALANCE SEE NRTC E432536.
